# SDR 2001F00644

- Difficulty date: October 21, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N512NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26962
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 149N7314116
- Condition: Missing
- Location: Rt Air Start
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AFTER LANDING THE RIGHT AIR START DOOR WAS FOUND MISSING.  INSPECTED AIRCRAFT FOR AND REPAIRED COLLATERAL DAMAGE.  REPLACED DOOR ASSEMBLY.  (M)
